Thanks for choosing HealthcareMagic forum.
You have injured your toe badly may be with a crushed phalanx. The coming out of fluid on pressure indicates that there is some infection inside. You need to have an X-ray of your toe along with proper dressing after drainage of the fluid. Antibiotics and inj. tetanus are also needed.
Dr. Rakhi Tayal
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
i have eczema (diagnosed 2 years ago) but I am not sure is that, my doctor prescribed Triamcinolone Acetonide Ointment 0.1%. I usually use it when I have red itchy bumps mostly on my legs(front part of lower legs) and on different parts of back. It usually have to apply ointment for about 2 weeks and then it goes away. I got those red itchy bumps on 1 leg and i applied the ointment and it started to and then i have developed what seems like lots of red pimples that hurt and have little pus , where I applied the ointment. In the past I developed pimple with pus and the doctor said it was a side effect, but this time i developed 10+ and they hurt, my skin is red, burning and hurts. What should i do? Obviously I stopped putting the ointment and my doctor office is closed, so I cant call him. Any advice is greatly appreciated.
I hav 2 children and My wife is now 40 days pregnant, to terminate she has taken one mifepristone tab orally before 48 hrs but still no bleeding and feeling vomiting. Should she take 4 misoprostol tablets right now (after 48 hrs doctor said to take 2-2 tabs misoprostol with 2 hrs gap) but no bleeding... What should she do?
sir,im pregnant 3rd time (5-6weeks) its unwanted...i have use cytotec(misoprostol 200mcg) 2 tablets mid nite and had normal bleeding till afternoon then it stoped. now please guide me: 1)should i have more pills for abortion 2)this much bleeding is enough for abortion im really looking forward for your advise to aviod d n c. thanks
I took a tetanus shot ( with diphtheria , binding agent was SULFA drug ). I am alergic to SULFA. It s been 4 years and the joint pain started within 10 days and has now caused me great and severe arthritis like pain over my entire body. Can I do anything to get rid of the SULFA drug?
I got a tetanus shot on right side hip yesterday. Today i can feel pain which is ok. But i can also feel pain in the groin region, the exact spot is where the inguinal hernia is present. This pain was previously not there. Is it temporary or a muscle swelling because of tetanus shot ? I pains only if i try to press it. I can walk comfortably though.
I am 38 years old and was scratched by a stray dog 2 days ago. Since I have been bitten by a dog before, I know the drill. I went to buy Rabipur but as it was unavailable, I bought Vaxirab N. Now, I know that I need to take 5 dosage of Vaxirab N...
Hi, last night my husband had a leg cramp and then all of a sudden his entire body was shaking. He felt like his jaw was being forced to stay opened and all his body was tense Also this is the second time i have seen this happen to him he said he...
I fell from my bike about 2 months ago and bruised my knee. I had taken a tetanus. The wound was looking to be healing well, it formed a scab and the scab went naturally. But now my wound is like a small bump, which usually has purple to maroon color. Is it a keloid scar? It s itchy around the wound. Anyway to remove it?